# SDR 95ZZZX6915

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: KT7
- Condition: Errors
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW TACHOMETER RECEIVED FROM WAG AERO, INC.  NO MAKE, MODEL, OR S/N ON HOUSING.  CERTIFICATE WHICH ACCOMPANIED TACHOMETER SUPPLIED, MODEL AND S/N TO TSO NUMBER.  TACHOMETER WOULD NOT INDICATE PROPER RPM (500-600 RPM ERROR).
